# SDR DJFA2006326

- Difficulty date: October 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N408CW
- Make and model: Beech 400A
- Aircraft serial: RK108
- Aircraft time: 4,567 hours, 3,838 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CYVV - WHEN THE LANDING GEAR WAS EXTENDED THE CREW DID NOT RECEIVE A DOWN AND LOCKED INDICATION FOR THE LEFT MAIN GEAR.  THE GEAR INDICATION BULB TESTED GOOD.  AN EMERGENCY WAS DECLARED AND AN ALTERNATE GEAR EXTENSION WAS PERFORMED.  THE AIRCRAFT LANDED IN KALB WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED DAMAGED WIRING AT SWITCH S017, AND SERVICED THE GEAR ALTERNATE EXTENSION NITROGEN BOTTLE.  NO DEFECTS WERE NOTED WHEN SEVERAL SWING CYCLES OF THE LANDING GEAR WERE PERFORMED.
